ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

К теории спектральной функций J-неотрицательного оператора

Акопян, Р. В. (1978) К теории спектральной функций J-неотрицательного оператора. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 13 (2). pp. 114-121.

[img]
Preview
PDF
Download (1880Kb) | Preview
    Item Type: Article
    Additional Information: J-ոչ բացասական օպերնատորի սպեկտրալ ֆունկցիայի տեսության մասին։ On the theory of spectral function of J-nonnegative operator.
    Uncontrolled Keywords: Հակոբյան Ռ. Վ., Hakopian R. V.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 26 Feb 2013 12:47
    Last Modified: 27 Feb 2013 14:21
    URI: http://mathematics.asj-oa.am/id/eprint/1698

    Actions (login required)

    View Item